MAUDE Adverse Event Report: LIVANOVA USA, INC. CYBERONICS TUNNELER MODEL 402; INSTRUMENT, SURGICAL, NON-POWERED

LIVANOVA USA, INC. CYBERONICS TUNNELER MODEL 402; INSTRUMENT, SURGICAL, NON-POWERED
Model Number 402
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Vns tunneler used from left neck to left chest, surgeon attempted to remove the tip to pass lead but unable to screw off.Ultimately, needed to get a new tunneler.Surgeon able to use track made by other tunneler.Manufacturer response for instrument, surgical, non-powered, cyberonics® tunneler model 402 (per site reporter).Following up.

Brand Name
CYBERONICS TUNNELER MODEL 402
Common Device Name
INSTRUMENT, SURGICAL, NON-POWERED
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key11372024
Report Number11372024
Device Sequence Number3803476
Product Code HAO
UDI-Device Identifier05425025750238
UDI-Public(01)05425025750238
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/01/2021
Report Date (Section F) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402
Device Lot Number5393532
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer02/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight32
Date Report Sent to FDA02/01/2021